Alert archive / Wyoming / Tornado Warnings in 2023

Tornado Warning 42, NWS Cheyenne, WY

July 20, 2023Albany County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jul 20, 2023, 3:05 PM MDT for Albany County, Wyoming. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2023, 3:05 PM MDT (21:05 UTC)
Expired
Jul 20, 2023, 3:30 PM MDT
In force
25 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.1 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2023-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2023-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1866 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WFUS55 KCYS 202105
TORCYS
WYC001-202130-
/O.NEW.KCYS.TO.W.0042.230720T2105Z-230720T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
305 PM MDT Thu Jul 20 2023

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Southeastern Albany County in southeastern Wyoming...

* Until 330 PM MDT.
    
* At 305 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Tie City Campground, or near Laramie, moving
  southeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Tie City Campground around 315 PM MDT.
  Yellow Pine Campground around 320 PM MDT.

This includes Interstate 80 in Wyoming between mile markers 317 and
324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4116 10537 4129 10553 4134 10550 4130 10528
      4128 10528
TIME...MOT...LOC 2105Z 300DEG 18KT 4130 10549 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Brothers
2 follow-up statements
352 
WWUS55 KCYS 202115
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
315 PM MDT Thu Jul 20 2023

WYC001-202130-
/O.CON.KCYS.TO.W.0042.000000T0000Z-230720T2130Z/
Albany WY-
315 PM MDT Thu Jul 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTHEASTERN ALBANY COUNTY...
    
At 315 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Yellow Pine Campground, or 8 miles east of Laramie,
moving southeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Yellow Pine Campground around 320 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4118 10535 4128 10547 4131 10545 4129 10528
      4128 10528
TIME...MOT...LOC 2115Z 297DEG 17KT 4128 10543 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Brothers
588 
WWUS55 KCYS 202127
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
327 PM MDT Thu Jul 20 2023

WYC001-202137-
/O.EXP.KCYS.TO.W.0042.000000T0000Z-230720T2130Z/
Albany WY-
327 PM MDT Thu Jul 20 2023

...THE TORNADO WARNING FOR SOUTHEASTERN ALBANY COUNTY WILL EXPIRE AT
330 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

LAT...LON 4118 10535 4128 10547 4131 10545 4129 10528
      4128 10528
TIME...MOT...LOC 2127Z 300DEG 18KT 4125 10537 

$$

Brothers

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 20, 2:21 PM MDT, 44 minutes earlier.

Area forecast discussion, Jul 20, 2:21 PM MDT, 44 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
221 PM MDT Thu Jul 20 2023

.UPDATE...
Issued at 215 PM MDT Thu Jul 20 2023

The second round of showers and thunderstorms has commenced early
this afternoon with the strongest storm currently over central
Albany Co in WY. Widespread stratiform precipitation has developed
over east-central WY where little instability is present, but
there is plenty of lift associated with the upper level shortwave
passing through. The aforementioned outflow boundary propagating
west from this morning showers and thunderstorms appears to have
cleared the Laramie Range leading to CI farther west.
Additionally, the latest RAP shows the instability axis has also
shifted farther west with MLCAPE around 1000-1200 J/kg. Still
looking at heavy rainfall and large hail as the main threats
through early this evening as storms propagate farther east, but
have noted a slightly southward shift in the CAMs with stronger
storms and UH tracks mainly into CO compared to runs earlier this
morning. These recent environmental changes may lead to a
transition of main thunderstorm hazards to flash flooding earlier
for southeast WY and the southern NE Panhandle. Will continue to
monitor satellite and radar trends, but currently seeing the
beginnings of a line of storms developing in southern WY that
could lead to heavy rainfall with the moist profiles and high PW
values. Will need to pay particular attention to training storms
and areas that already received notable rainfall earlier today.

UPDATE Issued at 1055 AM MDT Thu Jul 20 2023

Latest GOES WV imagery shows a compact progressive shortwave
moving across southern WY that led to initial showers and
thunderstorms early this morning as light stratiform rainfall
continues across the NE Panhandle at this hour. Had some pretty
high rain rates with these storms as KCYS ASOS reported nearly a
half inch in a quick 30 minutes just before 6 AM MDT. MRMS QPE has
been pretty consistent with observations and also had areas of
1-1.5 inches between observation sites with earlier storms in
southern Goshen Co and western Kimball Co. This precipitation has
preconditioned the ground for more heavy rainfall and potential
flash flooding with this afternoon's storms. GOES visible imagery
shows an outflow boundary propagating west towards the Laramie
Range which will be the focal point for additional CI in the
11 AM to 1 PM MDT time frame. CAMs continue to support widespread
strong to severe thunderstorms across much of Laramie Co and
portions of Platte and Goshen Co in WY early this afternoon with
large hail (possibly significant over 2 inches) possible,
especially with clearing skies across southeast WY currently. The
latest SPC outlook has stretched the slight risk area into
southern portions of the CWA from Cheyenne to Kimball for this
afternoon.

&&

.SHORT TERM...(Today - Friday Night)
Issued at 305 AM MDT Thu Jul 20 2023

An active 24-36 hours ahead across southeast Wyoming & the western
Nebraska Panhandle w/ multiple chances for strong to severe storms
in addition to localized flash flooding. A challenging scenario as
both global & high-resolution models have recently had a very hard
time resolving the abnormally moist boundary layer in place due to
the extremely wet antecedent conditions over much of the CWA. This
was seen yesterday with models being much too dry and stable which
created an illusion of a limited severe weather threat. Instead, a
more substantial severe weather episode evolved w/ reports of very
large (baseball size) hail near Torrington. Today is different, as
virtually all guidance appears to have a strong grasp on potential
moisture availability. PWATs today are progged to peak between 1.2
and 1.5 inches for all areas along & east of the Laramie Range at/
around 18z, maximized along the Platte River Valley. This is close
to climatological maximums & 2+ standard deviations above expected
values for mid to late July, per the latest NAEFS analysis. At the
surface, multiple high-resolution models are progging surface dew-
points in the lower 60s from Cheyenne to Wheatland, and then along
and south of the Platte River Valley at mid-day. All CAMs are very
aggressive w/ convection today, but still differ greatly w/ regard
to the overall timing and evolution. HRRR is doing a bit better w/
capturing the surface moisture compared to yesterday, but is still
initializing very poorly with limited convection over the CWA thru
at least late morning. Numerous showers and embedded thunderstorms
have already plagued much of our western areas through much of the
night, occasionally producing wind gusts up to 45 MPH. The concern
is certainly there for another overperforming severe weather event
today.

That said, the first round of convection is already underway, with
a few stronger updrafts currently developing across central Albany
county just north of Laramie with trailing light stratiform to the
west over much of Carbon County. This activity is developing ahead
of the first of two distinct short waves that are poised to impact
the region today, this one tracking very slowly along the Wyoming/
Colorado border. Latest RAP/SPC Mesoanalysis suggests the presence
of moderate elevated instability w/ MUCAPEs of 1000-1500 J/kg over
areas roughly along & south of the Platte River Valley, juxtaposed
with 30-40 knots of effective bulk shear. The 00z NAMNest was very
aggressive with showing the rapid intensification of this activity
after 12z, and the environment would certainly support that. While
the NAMNest has backed off slightly from this idea, believe we may
have a few severe storms capable of producing large hail & perhaps
strong winds in the 12z-18z time frame especially as this activity
quickly moves into an increasingly moist & unstable environment to
the east over the high plains. Hail will most likely be the bigger
hazard w/ early morning convection given the fact that this should
be elevated above a stable boundary layer.

A second vigorous short wave will move in from the northwest later
this morning into the early afternoon, likely merging w/ the first
wave and transitioning the mid-level (H5) flow to northwesterly at
35-45 knots. Meanwhile, moist and deep low-level upslope flow will
persist beneath. CAMs are in excellent agreement that this will be
the trigger for the rapid development of numerous showers & storms
along the Laramie Range, moving rapidly southeast through the late
afternoon and early evening. Given the anomalously moist air mass,
as discussed earlier, efficient rainfall production is likely with
enhanced potential for flash flooding. 1-hour FFG around 1.5 to 2"
should be easily achievable in such an environment, and CAMs still
suggest multiple swaths of such amounts in 1-2 hours, as mentioned
in the afternoon discussion yesterday. WPC has placed a large part
of the area in at least a MRGL Risk for Excessive Rainfall, with a
SLGT Risk over Laramie & Kimball Counties, even a MDT Risk just to
the southeast over northeastern Colorado. Previous expectation was
for heavy rain to dominate the hazard discussion as model guidance
has generally shown less than 1000 J/kg of MLCAPE. Overall thermal
profiles would support potential MLCAPEs around 1500-2000 J/kg, if
clearing can occur behind morning convection, helping push surface
highs into the 70s amidst very cold temperatures aloft & resulting
steep mid-level lapse rates exceeding 8 deg C/km. Further, general
flow will be more than sufficient for organized storms with a deep
layer of 35 to 40 knot flow & substantial low-level veering likely
supporting 45 to 55 knots of effective shear. Supercell structures
are likely with any storms that remain discrete. Flow becomes more
unidirectional/westerly above 10k feet, likely supporting possible
organized/bowing line segments as well. As such, a threat for very
large hail (possibly golf ball or larger w/ discrete storms) along
with damaging winds should accompany the flooding threat. This may
be conditional based on late morning/early afternoon clearing, but
still expect at least a marginal hail/wind threat as well.

Northwesterly flow aloft and near-surface upslope continues Friday
with isolated to widely scattered showers and thunderstorms likely
once again during the afternoon, particularly along & just east of
the Laramie Range. Once again, CAPEs of 1000-2000 J/kg and 30+ kts
of 500-mb flow will support supercell structures with large hail &
damaging winds with any storms that develop. However, would expect
to see some capping issues given the onset of 700-mb WAA as larger
scale ridging begins to translate eastward toward the Rockies.

.LONG TERM...(Saturday - Wednesday)
Issued at 305 AM MDT Thu Jul 20 2023

A few changes from yesterday's forecast... Long range models now
hold onto northwest flow across southeast Wyoming and the Nebraska
panhandle until Monday night. Therefore, dropped temperatures a few
degrees Saturday and Sunday from what they were previously, but kept
overall warmest temperatures Monday as flow transitions to weaker
westerly flow. Tuesday will still be quite hot with temperatures
potentially reaching 100 degrees in the High Plains. The ridge
begins to flatten out Tuesday into the end of the week, cooling
temperatures and increasing precipitation chances, mainly over the
higher terrain.

Opted to increase precipitation chances over the higher terrain
Saturday due to the widespread precipitation likely Thursday into
Friday, which would keep increased moisture at the surface. Saturday
into Sunday, as long as southeast Wyoming and the Nebraska panhandle
maintain northwest flow, there will be at least low end
precipitation chances in the higher terrain. Monday as the flow
transitions to westerly, downsloping, precipitation chances.

However, some long range models are showing a few
shortwave passages Thursday into Friday, potentially weakening the
ridge allowing monsoonal moisture to make its way up to southeast
Wyoming and the Nebraska panhandle. As this is still in days 7+
uncertainty remains high and the pattern will undoubtedly change,
but it is something to watch.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1141 AM MDT Thu Jul 20 2023

Storms will continue throughout the day, leading to periods of low
CIGs and poor visibility. The main hazards with these storms will be
hail, potentially large in some storms, gusty winds and torrential
rains. Storms will continue through the evening but clear out
tonight. Once storms clear, fog and low stratus development could be
possible during the early morning hours.

&&

.FIRE WEATHER...
Issued at 305 AM MDT Thu Jul 20 2023

No near-term fire weather concerns w/ widespread measurable rain &
potential severe storms today, along with a cooler weather pattern
expected to persist through the end of the week. Fire concerns may
increase late in the weekend through next week w/ a building upper
level ridge forcing daytime highs into the 90s for much of the CWA
with generally lower chances for precipitation.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...MB
SHORT TERM...CLH
LONG TERM...LK
AVIATION...SF
FIRE WEATHER...CLH
Hazardous weather outlook, Jul 20, 6:37 AM MDT, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
637 AM MDT Thu Jul 20 2023

NEZ002-003-019>021-054-055-095-096-211245-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
637 AM MDT Thu Jul 20 2023

This hazardous weather outlook is for portions of panhandle
Nebraska.

.DAY ONE...TODAY AND TONIGHT

Numerous showers and thunderstorms are expected across the western
Nebraska Panhandle today. The strongest storms are expected during
the afternoon and early evening hours. Torrential rainfall and
localized flash flooding, large hail, and damaging winds, are all
possible with the strongest storms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotters are encouraged to report significant weather to the
National Weather Service in Cheyenne.

WYZ101>103-106>108-116>119-211245-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
637 AM MDT Thu Jul 20 2023

This hazardous weather outlook is for portions of east central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Numerous showers and thunderstorms are expected across southeast
Wyoming today, mainly along and east of the Laramie Range. The
strongest storms are expected during the afternoon and early
evening hours. Torrential rainfall and localized flash flooding,
large hail, and damaging winds, are all possible with the
strongest storms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Isolated to widely scattered showers and thunderstorms are
expected along and just east of the Laramie Range on Friday
afternoon. A few storms may be severe.

.Spotter information statement...

Spotter activation may be needed.

WYZ104-105-109>115-211245-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
637 AM MDT Thu Jul 20 2023

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jul 20, 1:08 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
108 PM MDT Thu Jul 20 2023

WYZ105-110-115-201945-
Shirley Basin WY-North Snowy Range Foothills WY-Laramie Valley WY-
108 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of east central Carbon
and central Albany Counties through 145 PM MDT...

At 107 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Rock River, or 41 miles northwest of Laramie, moving
east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rock River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4171 10621 4184 10616 4183 10578 4156 10585
TIME...MOT...LOC 1907Z 282DEG 19KT 4175 10613

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Brothers
Special weather statement, Jul 20, 1:43 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
143 PM MDT Thu Jul 20 2023

WYZ105-106-110-115-116-202015-
Shirley Basin WY-South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
North Snowy Range Foothills WY-Laramie Valley WY-
143 PM MDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of central Albany County
through 215 PM MDT...

At 142 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Wheatland Reservoir 3 to
6 miles southeast of Rock River. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bosler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4183 10536 4144 10565 4159 10603 4183 10586
TIME...MOT...LOC 1942Z 272DEG 24KT 4176 10583 4164 10592

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Brothers
Special weather statement, Jul 20, 2:36 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
236 PM MDT Thu Jul 20 2023

WYZ106-115>117-202115-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
South Laramie Range Foothills WY-Laramie Valley WY-
236 PM MDT Thu Jul 20 2023

...Strong thunderstorms will impact portions of southeastern Albany
and northwestern Laramie Counties through 315 PM MDT...

At 235 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Baldy Peak to 7 miles northeast of Lake
Hattie Reservoir. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Laramie, Iron Mountain, Baldy Peak and University Of Wyoming War
Memorial Stadium.

This includes Interstate 80 in Wyoming between mile markers 298 and
317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4160 10510 4117 10568 4131 10596 4166 10546
TIME...MOT...LOC 2035Z 288DEG 17KT 4160 10545 4133 10584

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Brothers

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:44 AM MDTSpecial Weather StatementCYSGoshen46 min
Jul 20, 7:56 AM MDTAreal Flood AdvisoryCYSGoshen, Laramie, Platte3 hr
Jul 20, 9:13 AM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jul 20, 1:08 PM MDTSpecial Weather StatementCYSAlbany37 min
Jul 20, 1:43 PM MDTSpecial Weather StatementCYSAlbany32 min
Jul 20, 2:18 PM MDTFlash Flood WarningCYSAlbany, Carbon2 hr
Jul 20, 2:36 PM MDTSpecial Weather StatementCYSAlbany39 min
Jul 20, 2:40 PM MDTFlash Flood WarningCYSAlbany3 hr
Jul 20, 3:06 PM MDTFlash Flood WarningCYSAlbany, Laramie3 hr
Jul 20, 3:38 PM MDTFlash Flood WarningCYSAlbany, Laramie3 hr
Jul 20, 3:48 PM MDTTornado WarningCYSLaramie27 min
Jul 20, 4:08 PM MDTFlash Flood WarningCYSLaramie5 hr
Jul 20, 4:08 PM MDTSevere Thunderstorm WarningCYSLaramie22 min

Nearby

Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.